# SDR DJFA2004033

- Difficulty date: November 18, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N851CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258051
- Aircraft time: 10,223 hours, 6,703 cycles
- Engine: Garrtt TFE7315R
- Engine time: 10,067 hours, 6,415 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 30752071
- Part serial: 481
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

HOU - MAF TRIP ID NR 731960. CREW REPORTED THAT DURING APPROACH TO MAF THE NR 2 ENGINE OIL PRESSURE DROPPED TO 10 PSI. ENGINE WAS SHUT DOWN AND SECURED. AIRCRAFT LANDED WITH OUT FURTHER INCIDENT. MAINTENANCE DISCOVERED A SMALL PIN HOLE IN THE RIGHT ENGINE OIL TANK.  OIL TANK WAS REPLACED AND ENGINE OIL WAS SERVICED. OPERATIONAL AND LEAK CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
